Cumulant based independence measures for linear mixtures - Archive ouverte HAL Access content directly
Journal Articles IEEE Transactions on Information Theory Year : 2001

Cumulant based independence measures for linear mixtures

Eric Moreau
No file

Dates and versions

hal-00621746 , version 1 (11-09-2011)

Identifiers

  • HAL Id : hal-00621746 , version 1

Cite

Jean-Christophe Pesquet, Eric Moreau. Cumulant based independence measures for linear mixtures. IEEE Transactions on Information Theory, 2001, 47 (1), pp.1947-1956. ⟨hal-00621746⟩
39 View
0 Download

Share

Gmail Facebook X LinkedIn More